MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 39XØ27; SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 39XØ27; SHOULDER GLENOSPHERE
Catalog Number 04.01.0173
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03-nov-2023: lot 2240240: 60 items manufactured and released on 28-nov-2022.Expiration date: 2027-11-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional device involved batch review performed on 03-nov-2023: review for reverse shoulder system 04.01.0122 humeral reverse hc liner ø39/+0mm (k170452) lot 2217118: (b)(4) items manufactured and released on 10-oct-2022.Expiration date: 2027-09-20.No anomalies found related to the problem.To date, 55 items of the same lot have been sold with no similar reported case during the period of review.Clinical evaluation: revision 7 months after index surgery rsa due to joint luxation.These events are normally originated by progression of disease to the soft tissues or insufficient re-establishment of soft tissue tension after the operation.From the radiographic images no additional info can be found.No further conclusion can be drawn with the elements at hand.
 
Event or Problem Description
Revision surgery due to joint luxation, at about 7 months after primary.The surgery has been completed successfully revising the liner and the glenosphere.
 
Additional Manufacturer Narrative
Visual inspection performed by r&d manager: the outer chamfer of the liner shows circular scratches on the thin side of the liner that may have been caused by friction with the scapular neck.It is not possible to determine whether any early impingement may have led to instability phenomena and therefore to joint luxation.In addition, the glenosphere has a partial discoloration on the articular surface, likely due to friction with the humeral metaphysis after joint luxation.No action is suggested.

Brand Name
REVERSE SHOULDER SYSTEM GLENOSPHERE 39XØ27
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18198434
Report Number3005180920-2023-00914
Device Sequence Number12598958
Product Code PHX
UDI-Device Identifier07630040706605
UDI-Public07630040706605
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0173
Device Lot Number2240240
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer10/25/2023
Initial Report FDA Received Date11/23/2023
Supplement Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight71 KG
Patient RaceWhite